Global Journal of Pure and Applied Mathematics

 

Volume 3  Number 2 August (2007)

 

 

ABELIZATION OF QUASI-HYPERGROUPS, Hv-RINGS AND TRANSPOSITION Hv-GROUPS AS A CATEGORIAL REFLECTION

pp. 105-112(11)

Author(s): S. Hoskova

   

AN EFFICIENT INDEX REDUCTION METHOD FOR DIFFERENTIAL-ALGEBRAIC EQUATIONS

pp. 113-124(12)

Author(s): M. M. Hosseini

 

ON FGS-DUO-RINGS

pp. 125-137(13)

Author(s): M. Barry, M. Sanghare and S.D. Toure  

 

QUASIUNIVERSAL IN Lp [0;1] ORTHOGONAL SERIES

pp. 139-150(12)

Author(s): M. G. Grigorian

 

PSEUDO-SPECTRA OF THE COMPLEX HARMONIC OSCILLATOR

pp. 151-165(15)

Author(s): S. Gana and N. Mhadbi

 

EXACT BOUNDARY CONTROLLABILITY FOR THE SEMILINEAR WAVE EQUATION IN FRACTIONAL ORDER SPACES

pp. 167-173(7)

Author(s): A. Sène  

 

LYAPUNOV-BASED KINEMATIC PATH PLANNING FOR A 3-LINK PLANAR ROBOT ARM IN A STRUCTURED ENVIRONMENT

pp. 175-190(16)

Author(s): J. Vanualailai, B. Sharma and A. Ali

 

RADIATION EFFECTS ON MHD COUETTE FLOW WITH HEAT TRANSFER BETWEEN TWO PARALLEL PLATES

pp. 191-202(12)

Author(s): P. Mebine

   

[UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact